# SDR K11A2024102500291

- Difficulty date: October 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N335CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26072
- Aircraft time: 61,038 hours, 40,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A20131SMI
- Part serial: 2517415263
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP.   REMOVED AND REPLACED L/H & R/H EMERGENCY LIGHTING POWER SUPPLIES IAW B737 AMM 33-51-51, OPS CHECK GOOD NO DEFECTS NOTED
